# SDR AMTA200300744

- Difficulty date: April 27, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1R FLAP UPPER SKIN GOUGED AT INBOARD EDGE 27 INCHES FROM AFT EDGE.  REPAIRED SKIN IAW SRM 51-50-01.  (M)
